Thread: strange lump...help
08-31-2004, 11:01 AM #1Associate Member
- Join Date
- Aug 2004
After I did my inject yesterday, this morning I woke up and as usual I rubbed the injection spot and noticed a big lump. It doesn't hurt, but visually there is a lump. It doesn't hurt as an abcess as I've had one before on my face and it was very painful. I am keeping heat on it every chance I get. Maybe I rubbed it too hard and caused the "lump" I'm not sure but generally an abcess hurts correct? Also if it is an abcess what kind of medication would be good, I can go to the doctor, but i also have some penicillin 500mg tabs left over from a year or two ago. Please let me know. I should also mention I've been doing alot of my shots on my right buttock b/c it's easier for me, I'd say I've done 3/4 over there and 1/4 on the other side, dumb I know but its hard for me to get back there so maybe the injection site on the right is just overloaded with oil?
08-31-2004, 11:15 AM #2
Are you doing ED shots? If you are, thats a lot in one spot
08-31-2004, 11:16 AM #3
What the size of the needle. Also, you need to switch up your sites bro.
08-31-2004, 05:54 PM #4
yeah, sounds like a pocket of oil, i get them on pecs sometimes,...and definitely try not to hit the same area more than 1/wk. .......
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)